# SDR SWIA2024053000919

- Difficulty date: September 19, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EQUIPMENT COMP THE FLOOR PANEL IS CRACKED AT FR193   (C-CHECK RO 11/16/2023)   PERFORMED DOUBLER REPAIR AT LH FWD EQUIPMENT COMP.  FLOOR PANEL FR 193 . PERFORMED NDT INSPECTION ON CUTOUT BY BARON NDT LLC FAA CRS#5NDR545D REPORT #S101923-1 WITH NO DEFECTS NOTED IAW REO 601R-53-11-3897.
